The immunomodulatory drugs thalidomide, lenalidomide, and pomalidomide (IMiDs) are an important component of myeloma treatment; one of six available drug classes for this incurable disease. Rash is a frequent side effect of IMiDs, particularly lenalidomide, often leading to treatment discontinuation. We retrospectively reviewed 52 patients (7.2% of patients seen during that time) with IMiD associated at a median of 3 weeks after exposure. Nearly all rashes were morbilliform, and 45% of evaluable rashes were grade 3–4 by NCI-CTCAE criteria. IMiDs were initially held in 33 patients (62%), and 25% received a short course of higher dose steroids. Seventy-nine percent of patients were reexposed to the same IMiD, often with dose reduction, and 57% were switched from weekly dexamethasone to thrice-weekly prednisone. Ninety-three percent of patients reexposed to the same IMiD with these interventions were able to tolerate and continue treatment, and only 14% had rash with reexposure, predominantly grade 1–2.